Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 832647, 5 pages
http://dx.doi.org/10.1155/2014/832647
Research Article

The Behavior of Midsets When Repeatedly Taking the Midset of Two Lines in Geometry

School of Mathematical Sciences, Rochester Institute of Technology, Rochester, NY 14623, USA

Received 22 September 2013; Accepted 15 April 2014; Published 8 May 2014

Academic Editor: Hernando Quevedo

Copyright © 2014 Joshua M. Fitzhugh and David L. Farnsworth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Thompson, Minkowski Geometry, Cambridge University Press, Cambridge, UK, 1996.
  2. R. V. Benson, Euclidean Geometry and Convexity, McGraw-Hill, New York, NY, USA, 1966.
  3. E. F. Krause, Taxicab Geometry, Dover, New York, NY, USA, 1986.
  4. H. Busemann and P. J. Kelly, Projective Geometry and Projective Metrics, Academic Press, New York, NY, USA, 1953.
  5. J. C. Á. Paiva and A. Thompson, “On the perimeter and area of the unit disc,” The American Mathematical Monthly, vol. 112, no. 2, pp. 141–154, 2005. View at Google Scholar · View at Scopus
  6. H. Busemann, Geometry of Geodesics, Academic Press, New York, NY, USA, 1955.
  7. B. V. Dekster, “An angle in Minkowski space,” Journal of Geometry, vol. 80, no. 1-2, pp. 31–47, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. B. V. Dekster, “A metric space of directions in Minkowski space,” Journal of Geometry, vol. 80, no. 1-2, pp. 48–64, 2004. View at Publisher · View at Google Scholar · View at Scopus
  9. V. W. Thürey, “A generalization of Euclidean angle,” Journal of Convex Analysis, vol. 20, no. 4, pp. 1025–1042, 2013. View at Google Scholar
  10. V. W. Thürey, “Angles and a classification of normed spaces,” Annals of Functional Analysis, vol. 4, no. 1, pp. 114–137, 2013. View at Google Scholar
  11. H. Busemann, “The foundations of Minkowskian geometry,” Commentarii Mathematici Helvetici, vol. 24, no. 1, pp. 156–187, 1950. View at Publisher · View at Google Scholar · View at Scopus